# SDR 2007UALA01410

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 68,090 hours, 8,381 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6F16112518
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WORSENING VIB & FUEL OVERBURN CAUSED FLT TO DIVERT.  *S/D*  VIBRATION CAUSED BY SUSPECTED BLOWN TIRE(S) DEPARTING OUT OF SYD.  LEFT REAR TIRE BLOWN ON LEFT BODY GEAR.  WING TO BODY FAIRING PANEL 193CL DAMAGED BY THROWN TREAD.  REPLACED BOTH NR 3 & 4 TIRES.  REINSTALLED BODY FAIRING PANEL WITH INTERIM REPAIR ACCOMPLISHED.  BODY PANEL DAMAGE NOTED AS CAUSE OF VIBRATION ON LEFT SIDE.  PANEL DAMAGE CAUSED ADD'L DRAG RESULTING IN HIGHER FUEL BURN.
